# SDR UALA2012082804818

- Difficulty date: August 26, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N415UA
- Make and model: Airbus A320-232
- Aircraft serial: 475
- Aircraft time: 60,320 hours, 22,855 cycles
- Engine: Iae V2527A5
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 8080505068
- Part serial: 73
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORT ON TAXI OUT GOT THE NR 2 REV ECAM FAULT TWICE FOR ABOUT 10 SECS, HAD CREW DEPLOY AND STOW NR 2 REV NOW HAVE CONTINUOUS NR 2 REV FAULT AND A REV PRESSURIZED ECAM MSG.  AIRCRAFT RETURNING TO GATE.  TROUBLESHOT REF TSM 78-30 -00-810-842-B.  OPS CHECK GOOD WITH ENGINE STATIC.  OPS CHECK WITH ENG RUNNING NO ECAM WARNING MESSAGE, POST FLIGHT ECAM MSG << 70467. CONT. 78-31-51 HYD CONT UNIT--HC--EEC2 EIU2FADEC. -RDF-T :REF TSM 78-30-00-810-822 ITM 4.A.  RANG OUT WIRES FROM EEC TO HCU PARAGRAPH A, B, C, D FOUND OK SUSPECT EEC.  FADAC 2B ALSO FAILS SELF TEST.  REPLACED NR 2 EEC.
